Recovery after a flare up

My asthma flared up three weeks ago but I don't know what the trigger was. Having spent a week on 40 mgs of prednisolone daily followed by a week on antibiotics and reducing the dose of prednisolone by one for a week I am still coughing at night, my throat is sore and I have very little energy. Is this normal? Should I go back to the GP? I hated taking the prednisolone as it made me feel spaced out and,as I am diabetic, it put my blood sugar up and this was difficult to manage! I am not using the reliever during the day now but feel tired in the afternoon.

3 Replies

oldestnewest
  • I very often find my energy levels plummet after a flare up like that. It may be worth talking with your doctor/asthma nurse to check there isnt anythimg else you need to help you recover.

    Hope you feel better soon

  • Thank you - I am feeling better now but will speak to my GP about it. Diabetes has also complicated things but my blood sugar has now returned to its usual level which is a relief!

  • Glad you are feeling better :-) Good luck at the GP :-)

You may also like...